# SDR 106476B

- Difficulty date: May 21, 2003
- Submitted: June 3, 2003
- Operation: General aviation
- Aircraft: N255SD
- Make and model: Urocop EC120B
- Aircraft serial: 1102
- Engine: Tmeca ARRIUS2B1
- System (JASC): 6321 · Main Rotor Brake
- Part: Disc
- Part number: C632A2108102
- Condition: Failed
- Location: Rotor Brake
- Part time: 1,068 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DURING 500 HOUR INSPECTION.  INSPECTION CHECK WIGH DIAL INDICATOR REQUIRED DISASSEMBLE.  SPLINES INSPECTED AND MEASURED WITH PINS.  BEYOND LIMITS, PART REJECTED.  NOTE: ROTOR BRAKE DISC FREE FLOATS ON THIS SPLINE ASSEMBLY.  WEAR STEP ONLY IN AREA DISC RIDES.
